Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online
Ask a Homeopath   »  

Suggest treatment for discomfort in forehead and eyes with dizziness

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 901 Questions
Question
Hello Sir, I have used the medicines suggested by you. I have decent relief in terms of severity and frequency of the head ache. Head ache frequency is reduced and Its very much better compared to earlier. I’ve some relief and not feeling severe nervousness kind of feeling if I stay without food for a long time. Instead I’m feeling some kind of weakness in my body and legs. Also, I’m feeling like some kind of discomfort in my forehead and eyes like some dizziness as if I want more sleep. I remember I suffered these kind of symptoms about 2 and half years ago when I suffered sleeplessness. Please suggest if I can continue the same medicines for some more time. Thank You so much for your help in this regard. Just an FYI.. Doctor checked the BP and its normal 120/80 as per the check-up done this morning when I went to a doctor for throat pain Thank You, XXXX
Posted Tue, 4 Feb 2014 in Homeopathy
 
 
Answered by Dr. Ratnesh Pandey 1 hour later
Brief Answer: thanks for the follow up Detailed Answer: Dear XXXXXXX Nice to hear you Its good that medicine are responding well and you are feeling relieved For dizziness i am writing two medicine 1 Avena Q 40 Drops with half cup of water 2 times in a day (Made in German) 2 Gelsimium 200 6 pills 2 times in a day (Made in German) Please take them as suggested You have to continue earlier suggested medicine (Meliolotus and Onosmodium etc) along with newly prescribed medicine. Hope this is clear Report me after one month for the progress of improvement In case of any clarification feel free to ask Thanks and Regards Dr. Ratnesh Pandey BHMS
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for discomfort in forehead and eyes with dizziness 31 minutes later
Hello Doctor, Thank You very much for the response. I need a clarification. Request you to clarify. Below medicine is the one you suggested initially, Sanguneria can 200 6 pills two times in a day (made in German) Melilotus XXXXXXX Q 10 drops in a day with half cup of water(made in German) Onosmodium 30 6 pills 4 times in day (made in German) Last month you suggested the below along with the above medicines: 1 Nux vom 200 6 pills three times in a day. 2 Acid phos 3x 4 drops three times in a day. (Phosphoric Acid 3X is given by the medical store stating that both are same) Please suggest if you want me to continue all the above 5 medicines along with the new medicine (2) which you prescribed this month. Or the initially prescribed (3) medicines and the recently prescribed (2) medicines. Hello Doctor, Sorry for the trouble. I have another question along with the previous one. 1 Avena Q 40 Drops with half cup of water 2 times in a day (Made in German) 2 Gelsimium 200 6 pills 2 times in a day (Made in German) Please confirm whether i have to take 'Avena Q' 40 drops or if that is 4 drops. Sorry for the inconvenience. Thank You for your time Thanks & Regards, XXXX
 
 
Answered by Dr. Ratnesh Pandey 19 hours later
Brief Answer: detail of drugs below Detailed Answer: Till now i have suggested you following 7 medicine Sanguneria Melilotus Onosmodium Nux vomica Acid phos (or phosphoric acid, both are same) Avena Gelsimium you can stop nux vomica and continue rest of 6 six medicine Avena Q 40 drops (fourty drops) with half cup of water Thanks and Regards Dr. Ratnesh Pandey
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor